# SDR ASAA12511488

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 4,869 hours, 1,478 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2842
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 43,787 hours, 23,986 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO RT PACK LT ILLUMINATING CAUSING FLIGHT DELAYS.  ACFT GROUNDED. REPLACED RT TCV, REF MM 21 51 10.  INSTALLATION/GROUND VERIFICATION TEST NORMAL IAW SAME.
